# SDR AC2A2021040413901

- Difficulty date: April 3, 2021
- Submitted: April 4, 2021
- Operation: Air carrier
- Aircraft: N639DS
- Make and model: Agusta AW139
- Aircraft serial: 41262
- Aircraft time: 7,077 hours, 12,954 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 3G3240V00831
- Part serial: 3993
- Condition: Leaking
- Location: Parking Brake
- Part time: 3,810 hours, 5,803 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PARKING BRAKE PRESSURE SWITCH LEAKING AT VENT HOLE
